# SDR FDEA201305060925

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 87,336 hours, 32,713 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836MODA
- Part serial: D08287
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE OVERHEAT AT CRUISE (FLT 380).  HAD ASSOCIATED CAUTIOM LIGHT, EICAS AND MASTER CAUTION .  PERFORMED QRH PROCEDURE INCLUDING ENG SHUTDOWN.  LIGHT REMAINED ON ENTIRE TIME.  CREW ADVISED THAT ENG WAS SHUTDOWN APPROX 1 HR WITH ENGINE OIL PRESS AT 7 TO 9 PSI WHILE  WINDMILLING.  SHOT LT ENGINE OVERHEAT DETECTION SWITCHES AND  FOUND TO BE GOOD IAW MM 26-13-00-5.  R & R LT ENGINE OVERHEAT, FIRE DETECTION CIRCUIT CARD IAW MM 26-10-01-4 AND TESTED ENGINE FIRE DETECTION IAW MM 26-13-00.  OPS CHECKS  NORMAL.  PREMATURE REMOVAL/INSTALLATION.
